# SDR SWIA201439786

- Difficulty date: October 24, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 23,996 hours, 20,387 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OVERSIZE HOLE .388" ON RT TRUNNION.  C-CHECK, REPAIRED THE TRUNNION IAW REO.
